I think it's weird that it only happens on your left side too.. I'm not a MD, I sell construction supplies so PLEASE don't listen to my medical advise! But DAM, that's not good for a man your age.
I remember when I was a kid, maybe nineteen or so, I had this girlfriend that would make me so angry that I had some tingling in my head, almost numbing. I figured she was gonna give me a stroke before I was of legal age, so I ditched her for a Japanese model.... Much less stress!
Good luck with that man, it's definitely not normal!!!!!View Thread
They weren't smart enough to be one, which is probably why they are what they are.
The standing joke is"when a person isn't smart enough to be an MD, they become a dentist, when they aren't smart enough to be dentists, they become physical therapists, when they're not smart enough to me a PT, they become Chiroprators or Pharmacists. But what do I know, I'm just a self made millionaire, not smart enough for any of the above.
No no my brother, you've got this all backwards, this is the real deal we're talking about. Listen, I had my doubts that this would take the place of OxyContin, etc, and I was worried, but it did.
You won't get that warm fuzzy feeling that most associate with pain relief, but you will,wake up and think " wait, my back doesn't hurt".'and that is something that many of us pray for or would sacrifice almost anything for.
People using pain meds to "get high" shouldn't be using it at all. Getting high is a side effect of any opiate, but that's not what takes the pain away.
All I can tell you personally is that I am/was in serious pain, 24 hours a day. Sometimes I wished that the good lord would end my life, so as to end the suffering. Being a confirmed Catholic, suicide is not an option to me, but the thought of suffering every minute or every day for the rest of my life was a tough cross to bear. The fact the this medication has given me relief is a near miracle, and i thank The Lord and my PM for pushing me in that direction.
I continue to take my pain meds, though in a smaller dose. Doing so has given me a brand new outlook on,my perceivable future in dealing with pain. I would suggest this medication to anyone who can afford it. Its worth every penny.
I'm almost offended that you would compare what this has done for me versus Icy Hot. You don't have a clue what I go through on a daily basis with respect to my pain levels. I've suffered for 7 years, my family has suffered, having to watch me deal with chronic pain daily.
To have found something like this is a true gift, and one that I'd like to share with the rest of us "true" severe chronic pain sufferers. I have no stomach for those who use these medications for recreational use "getting high".
Anyways people, this is NOT Icy Hot, it is the real deal, and something that will allow you a normal, functioning life with.
I went all day today without taking medication which is a near miracle. You just don't have the pain like it used to be, it's just gone, amd you don't have to be all foggy amd fuzzy to achieve relief.
Oh, and to further answer your questions, I've not had any problem with the patch peeling off so far and it doesn't look like I will.
I was concerned initially, as I shower daily, and I'm a "hot" person in general, meaning I tend to overheat quite easily. When I was quitting smoking, the Nicotine Patches would peel off in a few hours, the Butrans is a different type of adhesive I guess. I even went as far as to buy some clear sticky tape at the pharmacy in case peeling off was a problem. The funny thing was, before my first shower with the patch, I used the tape around the perimeter, and it peeled off right after my shower, go figure....
By the way, congratulations on your "holiday", I hope my suggestion was utilized and worked for you... Some people think I'm crazy or ignorant, but it works, without a doubt. Being an RN, I'm certain you know that your tolerance level is greatly diminished, so watch your dosage when you go back, diminished tolerance levels are probably number one in causes for over-dose, etc.
When I went back, I would have thought I could go back to 5mg Percoset, but that wasn't the case at all. I was at about one quarter of my maximum dosage to obtain relief.
I give you all the credit in the world for your strength in detoxing, it's what separates the "men from the mice" so to speak.
Absolutely Beth, he prescribed the 10mcg/hour version.
Before I cleaned the medication out of my system 6 months ago, I was taking 80mg OxyContin ER three times a day, 30 mg oxycodone x3 three times a day, and 350 mg Soma x2 three times a day, and even that was barely enough to control the pain. I had become so tolerant of the medication that it barely worked for me. These quantities would kill a horse, and had me quite concerned. Even my PM said that he wasn't comfortable prescribing higher levels. Who could blame him.
At that point I decided that I would do whatever it took to cleans my system, and get to a much lower dose.
Once flushed out, we went with 40mg oxycontinnER, ans 10mg IR, along with the Soma for muscle spasms. It worked well, but after six months, I was starting to realize that I was going to need to go up. My PM suggested Butrans, though I was extremely reluctant.
Bottom line, he insisted that we try, and fave me my usual meds just in case as a safety blanket.
The first two days I felt nothing with respect to relief, this morning however was like night and day.... A near miracle...
I'm going to see how long I can go without the pain meds, mainly to see if there are any withdrawals in the next day or to.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.